# SDR UIEA2012082800369

- Difficulty date: August 28, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,899 hours, 14,733 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP LOW PRESSURE LIGHT ON WITH ASSOCIATED EICAS MESSAGE. ACCOMPLISHED QRH NNC. NO HELP.  FUEL QTY 12.0 AT TIME.  BLED THE PRESSURE SENSE LINE TO THE PRESSURE SWITCH IAW MM 28-42-01. NO LEAKS NOTED. NO CONTAMINATION FOUND. GROUND OPS ENGINE FEED SYS IAW MM 28-22-00/501.  GROUND OPS NORMAL.
